# SDR LR7A2023010403244

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: LS376841
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER SB 382-57-82, FOUND LH OW UPPER BEAM CAP WITH CORRODED HOLE AT OWS3L, FS517, WL287. / REPAIRED IAW LAC MEA 382-57-22-114.    NR# 1000796213. / PSE# 57-50-08, AD 2012-06-09.
